# SDR 96ZZZX2303

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N190GC
- Make and model: Lear 35LEAR
- Aircraft serial: 35014
- Engine: Garrtt TFE73122B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3587502
- Condition: Spalled
- Location: Turbine Nr 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

195 HOURS AFTER INSTALLING OVERHAULED NR 6 TURBINE BEARING, BEARING WAS REMOVED FORM SERVICE DUE TO SPALLED ROLLERS.  THIS PROBLEM WAS DISCOVERED DURING A ROUTINE 150-HOUR OIL FILTER ANALYSIS.  THE ANALYSIS REVEALED M50 TOOL STEEL PLATELETS, WHICH IS MAIN BEARING MATERIAL.  THE REMOVED BEARING WAS RETURNED TO THE OVERHAUL FACILITY.
